Results 1 to 5 of 5
Like Tree1Likes
  • 1 Post By northerngirl
low dose vicodin withdrawal...
  1. #1
    teenagewristband is offline New Member
    Join Date
    Feb 2008
    Posts
    2

    Default low dose vicodin withdrawal...

    Hi everyone!
    I'm looking for some advice on withdrawal from Vicodin. I haven't been taking the large quantity doses that I see many of you have, I've been taking usually around 30 mg of hydrocodone a day.
    I'm on day two of cold turkey & don't feel nearly as bad as I did yesterday. I'm curious if this is just an illusion or if it truly is better. I tapered slightly before quitting, if you could call it that.
    I've been using for about a year now. It started as an every now & then thing, to an every day ordeal, to what it has become now.
    I'm young, only 19, and I'm thankful that I realized early that I don't need this drug to be happy... I'm just afraid that in a few days my willpower will get the best of me and I'll start using all over again.
    Has anyone tried to quit on a low dose? And if so, how long did w/d last?
    Any encouragement or info will be greatly appreciated.
    Thanks!

  2. #2
    mpvt is offline Advanced Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    1,331

    Default

    You have alot of advantages working for you so definately stay on course and don't go back to the pills.
    Usually the flu like symptoms of opiate withdrawls last anywere from 3-7 days.After the 5th day or so you notice a marked improvement on the physical effects of the withdrawl.
    Where you need to be careful is once you start feeling really well that you don't talk yourself into taking a pill or two thinking that you can do that and stop.
    Alot of people make this mistake and end up worse then they were before they quit as addiction is a progressive disease.
    To me you sound more dependent then addicted.You have withdrawls with both but addiction is defined more on abuse and drug seeking ect.
    Anyway, sounds like you're off to a good start so keep it up and hang in there......Dave

  3. #3
    teenagewristband is offline New Member
    Join Date
    Feb 2008
    Posts
    2

    Default

    Thanks Dave,
    I just made it through day three (plus a few hours) and it wasn't bad at all. I actually got out of the house today, I decided that it's going to be worse if I let it and just sit around feeling sorry for myself.
    The hardest part was the psychological/emotional problems I was having, but today I actually felt true happiness. Definitely not back to myself, but the feeling of accomplishment is enough to keep me going.
    I think you really put into perspective for me, I wasn't really as much addicted as I was dependent. I think I just let myself believe that stopping the pills would be worse than it really was.
    Anyway, thanks again, I really appreciate it.

  4. #4
    alkisses is offline Banned
    Join Date
    Mar 2006
    Location
    , , Canada.
    Posts
    34

    Default

    Quote Originally Posted by teenagewristband View Post
    Thanks Dave,
    I just made it through day three (plus a few hours) and it wasn't bad at all. I actually got out of the house today, I decided that it's going to be worse if I let it and just sit around feeling sorry for myself.
    The hardest part was the psychological/emotional problems I was having, but today I actually felt true happiness. Definitely not back to myself, but the feeling of accomplishment is enough to keep me going.
    I think you really put into perspective for me, I wasn't really as much addicted as I was dependent. I think I just let myself believe that stopping the pills would be worse than it really was.
    Anyway, thanks again, I really appreciate it.
    HI!

    if you want to talk buddy! email me and we can talk about your situation

  5. #5
    northerngirl is offline New Member
    Join Date
    Feb 2008
    Posts
    7

    Default Vic withdrawal

    Quote Originally Posted by teenagewristband View Post
    Hi everyone!
    I'm looking for some advice on withdrawal from Vicodin. I haven't been taking the large quantity doses that I see many of you have, I've been taking usually around 30 mg of hydrocodone a day.
    I'm on day two of cold turkey & don't feel nearly as bad as I did yesterday. I'm curious if this is just an illusion or if it truly is better. I tapered slightly before quitting, if you could call it that.
    I've been using for about a year now. It started as an every now & then thing, to an every day ordeal, to what it has become now.
    I'm young, only 19, and I'm thankful that I realized early that I don't need this drug to be happy... I'm just afraid that in a few days my willpower will get the best of me and I'll start using all over again.
    Has anyone tried to quit on a low dose? And if so, how long did w/d last?
    Any encouragement or info will be greatly appreciated.
    Thanks!
    I am here to encourage you. You MUST MUST MUST get off them and never ever go back! 30 mg a day is more than enough to rewire your brain. It does not take large amounts to destroy your future. Some of us are just prone to addiction and the amount is not a factor. All I can tell you is I was a very controlled Vic addict myself. I started out getting high on just 1 that was only a 5mg. I tried many times to keep it at 30mg a day but it always crept up from there. Opiates are very cunning, the cravings will trick you into believing you can't possibly make it another minute unless you get some. It is not too late for you- but you are an addict and your brain is already damaged, not in the sense of like being retarded but you will never again be able to take another one. Please fight as hard as you can. If you give in, I can guarantee a life of hell. I know. Your life will consist of trying to find them, counting them to make sure you have enough just to keep you from feeling sick, much less giving you that high. 30mg just won't be enough. At some point, you may know where to find some and you will do anything to get them, including breaking into that place. If you think the withdrawals are bad now, try coming off 100mg a day in jail! They don't care if you are puking and shaking and crying, they tell you to shut the hell up! Please please get off of them now!! The flu feeling will last about a week, then you will start to feel better but then the hard work begins!! The cravings will never let up. You have to do anything you can to make them stop. Please don't kill yourself- you're only 19!!!
    ornurse1953 likes this.

Similar Threads

  1. Low dose Klonopin Withdrawal? Please help
    By Jack7789 in forum Benzodiazepine Withdrawal
    Replies: 40
    Last Post: 10-21-2017, 04:03 PM
  2. Methadone withdrawal help from low dose
    By MrPilot921 in forum Drug Information
    Replies: 5
    Last Post: 08-18-2016, 02:32 PM
  3. Replies: 5
    Last Post: 05-09-2014, 02:04 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22